Finite Difference Method for Two-Dimensional Fractional Partial Differential Equation with parameter

Main Article Content

I. I. Gorial

Abstract

 In this paper, we introduce and discuss an algorithm for the numerical solution of two- dimensional fractional partial differential equation with parameter. The algorithm for the numerical solution of this equation is based on implicit and an explicit difference method. Finally, numerical example is provided to illustrate that the numerical method for solving this equation is an effective solution method.

Article Details

How to Cite
GORIAL, I. I.. Finite Difference Method for Two-Dimensional Fractional Partial Differential Equation with parameter. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 24, n. 2, may 2017. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/756>. Date accessed: 18 sep. 2019.
Section
mathematics